As the General Overseer of the Fresh movement, I have lost my sexual urge.
This is massive because I had been moving like a teenager in heat going against the grain of thought for a 52-year-old.
When my friends talk about their frustrations and the things they do to sort themselves, I just laugh because I am in constant heat and on the ready.
But in the last two weeks, I have suddenly lost interest in sex.
I no longer stare at the backsides of women and just go about the day with a huge shadow on myself.
My morning Xvideos ritual no longer interests me. My nightly Xvideos rituals is now a bore. I have left the 12 WhatsApp sex groups that I had hitherto belonged to, getting ready to face the second half of my life – sexless.
Then I went in to see the optician. She was beautiful and nice, dark-skinned tall and kind.
I said Dr. I am seeing rainbows.
It’s true, the medication I have been taking for my eye infection has been making me see things. I actually see rainbows as I walk on the right-hand side of my eye.
They are beautiful and I’m not scared about them. I even look forward to seeing them and enjoying them as it spirals down the eye and gently disappears.
She gets worried. Do you see light from inside of your eyes? I say No. Do you see a dark substance at the far end of your eyes. I say yes. That one na Tinubu dey stalk me.
She says let’s be sure. Puts me through seven different eye machines and says if this line is flat you are good. It’s flat.
She says if this one is up here no glaucoma; it was up there. All other results came out perfect and I was fast healing. I was to see her in 2 weeks no more weekly; I was good.
But we have to take you off very gradually the steroids. Yes, those I was on 12 tablets a day.
And two others. So I was on 14 tablets a day for the last one week.
My sister, I called her wondering if I could discuss my lethargic sex drought with her.
She was young, professional and nice. So I said, na Dr. talk jo.
Madam, I have lost my urge for sex o!.
I hope it’s not these steroids because if they are the one, let the right eye go o because I cannot live without an erection.
She laughed. The side effect of long term use is your BP and weight gain, she said.
She continued, this is only a two-week use. You are good and we have already started weaning you off it by reducing the quantities start taking 8 by today.
With relief, I left her. But my case is funny. So I get very strong erections but the mind is not there.
No urge. Nothing. Tool-ready for work but no interest. This is a new one o. I have never heard of this type o.
It’s usually mind is ready and no tool. Then you start chasing viagra or aboki to help.
But guess what, I seem to be more relaxed. More in tune with myself and getting near-spiritual.
So as I wake up this morning, I look into my boxer shorts and see the flagstaff at full stand. I just move straight to Governor Udom Emmanuel’s faux pas instead of my usual Xvideos.
Kinda enjoying this in a way sha.